Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Side Effects Of Champix

Hello ! I m a 23 year old female and have smoked for 11 years. I m on champix and have heard that it makes you gain weight ..I worried between the champix and quitting smoking I am going to gainer weight (i gain easily) I am 5 2 and 170 lbs and have been trying already to lose for months
Fri, 5 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Weight gain is not a very common side effect of Champix, rather nausea is most common side effect. However, you may gain weight after stopping smoking more so during 1st year of stopping of smoking. However, this weight gain is almost same after stopping smoking, whether you took Champix to stop it or you quit smoking on your own. Hence, there seems negligible effect of Champix on weight gain, even if any.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Varenicline


Suggest Side Effects Of Champix

Hi, Weight gain is not a very common side effect of Champix, rather nausea is most common side effect. However, you may gain weight after stopping smoking more so during 1st year of stopping of smoking. However, this weight gain is almost same after stopping smoking, whether you took Champix to stop it or you quit smoking on your own. Hence, there seems negligible effect of Champix on weight gain, even if any. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician